# SDR SWIA202052737

- Difficulty date: August 14, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER CRACKED AT POWER ASSIST PULLEY MOUNT LOCATION.  C-CHECK RO 9/21/2020.  INSTALLED NEW PAX DOOR FORMER, REF CRJ 700 SRM AND DWG.  COMPLIED WITH SKY CARD.
